# SDR AALA20120515004

- Difficulty date: April 24, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT STRAP, STATION 887, RIGHT BUTTLINE 21 TO LEFT BUTTLINE 7.  INSTALLED NEW FLOOR BOARD SUPPORT STRAP PER AARD 51-10-05.
